MAUDE Adverse Event Report: ARTHROCARE CORPORATION NEEDLE AND SUTURE CAPTURE; ACCESSORIES,ARTHROSCOPIC

ARTHROCARE CORPORATION NEEDLE AND SUTURE CAPTURE; ACCESSORIES,ARTHROSCOPIC
Catalog Number 22-4036
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that, during a shoulder arthroscopy, the rack of the firstpass needle and suture capture did not hold the wire, after the shot, it came loose from the rack.Surgery was completed with back-up devices instead.There was no surgical delay and no further complications were reported.
 
Additional Manufacturer Narrative
H10, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for precautions and warnings related to the use of the device.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.
 
Additional Manufacturer Narrative
H11: h2: corrected information h6: type of investigation.

Brand Name
NEEDLE AND SUTURE CAPTURE
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer (Section G)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key18464985
Report Number3006524618-2024-00012
Device Sequence Number19624663
Product Code NBH
UDI-Device Identifier00817470000184
UDI-Public00817470000184
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2026
Device Catalogue Number22-4036
Device Lot Number2130341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer02/27/2024
09/11/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date02/28/2024
09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown